To Prepare 1. Review the Resources for this module and consider the impact of potential pharmacotherapeutics for cardiovascular disorders Essay
1. Review the Resources for this module and consider the impact of potential pharmacotherapeutics for cardiovascular disorders introduced in the media piece.
2.Review the case study assigned.
3. Select one the following factors: genetics, gender, ethnicity, age, or behavior factors.
4. Reflect on how the factor you selected might influence the patient’s pharmacokinetic and pharmacodynamic processes.
5. Consider how changes in the pharmacokinetic and pharmacodynamic processes might impact the patient’s recommended drug therapy.
6. Think about how you might improve the patient’s drug therapy plan based on the pharmacokinetic and pharmacodynamic changes. Reflect on whether you would modify the current drug treatment or provide an alternative treatment option for the patient.
Write a 2 page paper that addresses the following:
1. Explain how the factor you selected might influence the pharmacokinetic and pharmacodynamic processes in the patient from the case study you were assigned.
2. Describe how changes in the processes might impact the patient’s recommended drug therapy. Be specific and provide examples.
3. Explain how you might improve the patient’s drug therapy plan and explain why you would make these recommended improvements.
BN is a 74-year-old African American male who is seeing his PCP because he noticed when he woke up that his “heart was not beating right; it feels like it is going to slow.” He denies chest pain, SOB, N/V. He notes feeling dizzy earlier in the day. 6 weeks earlier his PCP started him on Diltiazem CD to further lower his BP to goal. His Metoprolol was lowered at that time as well from 75 mg to 50 mg BID. His PCP recommends he be admitted to the hospital.
Upon presentation to the hospital:
HTN x 7 years
Type II DM
CAD s/p angioplasty 2 years ago
MI 3 years ago
EF = 60%
PVD s/p left femoral to posterior bypass
Hx of A Fib x 4 years
Digoxin 0.25 mg QD KCl 40 mEq QD Vitamin C 500 mg QD
Diltiazem CD 180 mg QD ASA EC 325 mg QD Vitamin E 400 IU QD
Metoprolol 5- mg BID Warfarin 5 mg QD Ibuprofen 200 mg 2 tabs prn headache
Lisinopril 20 mg QD Famotidine 20 mg QHS Multivitamin QD
Imdur 30 mg QD Lantus 26u QHS Ca /Vit D 500mg/200 IU BID
HCTZ 12.5 mg QD Humalog 8u with meals
BP 110/50 Pulse 38 bpm Resp 14/min
Rest of physical exam unremarkable
K 6.9 WBC 5,800/mm3
Na 135 Hct 35%
Cr 1.9 Dig 2.78
BUN 35 INR 2.3
This assignment is to post a simple discussion board response. I have attached the Chapter to have been read Essay
Nursing Assignment Help This assignment is to post a simple discussion board response. I have attached the Chapter to have been read to use it for the discussion board. Also, 1 journal article is needed and I will need the PDF file on the journal reference. The directions of the assignment will be attached. We will stop at number 4 because we are not responding to anyone, this is the initial post.
Instructions Review the case scenarios and answer the questions associated with each scenario. Make sure to cite your references Essay
Review the case scenarios and answer the questions associated with each scenario.
Make sure to cite your references when answering the questions.
A 55-year-old patient with angina is admitted from the emergency department to the telemetry floor. His wife is carrying his cane and says that her husband fell at home yesterday.
1. As a professional nurse responsible for the health and welfare of the admitted patient, what is the first responsibility to this patient, considering the information his wife has given?
2. What will the nurse tell the patient and family regarding the types of interventions that will help reduce the patient’s risk for falls during the hospital stay?
3. Is this a primary, secondary, or tertiary intervention?
A patient, newly admitted, is a 77-year-old Chinese woman who speaks only Mandarin.
1. When assessing this patient, what communication techniques would be necessary?
2. How would the nurse individualize the health assessment interview with this patient?
A nurse is educating new ancillary staff concerning latex allergies and skin reactions.
1. What information should be included in the presentation?
2. What specific interventions should be discussed to minimize the reaction for staff, especially?